MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM TOXOPLASMA IGG (TOXO G); ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM TOXOPLASMA IGG (TOXO G); ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Model Number N/A
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).The ous customer obtained a discordant reactive (positive) atellica im toxoplasma igg (toxo g) lot 295 result on a sample from a pregnant patient ( (b)(6) 2024).The positive result was reported to the physician and was questioned because the patient had been previously tested at a non-customer with an alternate test method and results were negative ( (b)(6) 2024).The following information was also provided: a negative toxo m result was obtained for this patient.An historical atellica im toxo g result (36 ui/ml from (b)(6) 2024) was provided for this patient.The customer sent all tubes to a reference lab and negative results were obtained.There are no allegations of patient harm, changes in treatment, or adverse health consequences due to the event.The interpretation of results section of the instructions for use (ifu) states: "the detection of toxoplasma igg in a given specimen, as determined by assays from different manufacturers, can vary due to differences in assay methods and reagent specificity." "results of this assay should always be interpreted in conjunction with the patient¿s medical history, clinical presentation, and other findings." siemens is investigating.
 
Event or Problem Description
The customer obtained a reactive (positive) atellica im toxoplasma igg (toxo g) lot 295 result on a sample from a pregnant patient.The positive result was reported to the physician and was questioned because the patient had been previously tested at a non-customer with an alternate test method and results were non-reactive (negative).The negative results are believed to be correct.There are no allegations of patient harm, changes in treatment, or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
Siemens filed mdr 1219913-2024-00421 on 2024-09-23.Siemens completed investigation for an outside of the united states (ous) customer complaint of a reactive (positive) atellica im toxoplasma igg (toxo g) lot: 295 results for one patient.The patient was tested with alternate methods and the results were negative.Siemens reviewed customer's calibration and quality control (qc) data, which were valid and within range.Siemens reviewed toxo g lot: 295 qc and medical decision pool lot release data.Results met lot criteria and recovered similar with other lots.The customer¿s calibration and qc results were comparable to the lot release data.Siemens retrieved field patient data from 11/01/2023 till 11/13/2024 with total n= 627,647 for lots: 291, 292, 295 and 296.Lot: 295 recovery is similar to other lots.The customer received another sample draw and tested with non-specific antibody blocking tube (nabt) which also resulted as reactive.The customer has not had any similar issues, and this seems to be a patient specific issue.The calculated specificity of this customer for toxo g lot: 295 is 142/ 143 = 0.9949 x100= 99.49 %, which is similar to the relative specificity based on 3 studies as described in the atellica im ifu 10995430_en rev.03, 2022-05 of 99.3%.Based on the available information, the cause of the discordance is inconclusive but isolated.The customer is operational, and the reported issue is resolved by routine troubleshooting.In section h6 of this report, the investigation finding and conclusion codes were updated based on the investigation results.

Brand Name
ATELLICA IM TOXOPLASMA IGG (TOXO G)
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key20280230
Report Number1219913-2024-00421
Device Sequence Number7563909
Product Code LGD
UDI-Device Identifier00630414600123
UDI-Public(01)00630414600123(10)72181295(17)250307
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K012183
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2025
Device Model NumberN/A
Device Catalogue Number10995699
Device Lot Number72181295
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date01/08/2025
Date Device Manufactured03/07/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age36 YR
Patient SexFemale